# SDR AALA202506091825

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 77,119 hours, 36,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU BATTERY EMERGENCY R MESSAGE AFTER OPERATIONAL TEST OF THE EMERGENCY LIGHTS. MAINTENANCE REPLACED THE EPSU BATTERY EMERGENCY R IAW AMM 33-51-38.
